# SDR CALA9800948

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SHEAR TIE CORRODED AT STA 500, STRINGER 27R-28R.  THE CORRODED AREA WAS CUT OUT, A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 51-30-4, FIGURE 15, REPAIR 3.
